# SDR CA000824024

- Difficulty date: June 29, 2000
- Submitted: August 30, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 7,419 hours
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: X13964
- Condition: Failed
- Location: Rt Magneto
- Component: Magneto, Cont
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING AFTER LANDING, PILOT TESTED MAG SWITCH TO DISCOVER DEAD RT MAGNETO.  INVESTIGATION BY AME DISCOVERED RT MAGNETO NOT WORKING.  PART WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
